# SDR SWIA200414399

- Difficulty date: December 20, 2004
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 22,587 hours, 20,651 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON RIB FS 605 CRACKED.  ITEM FOUND AT C-CHECK INSPECTION. REPLACED RIB IAW CRJ SRM 51-40-11, 51-42-06, 51-23-00.
